Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 10, NWS Melbourne, FL

January 25, 2010Lake County, Volusia County, Florida

NWS Melbourne, FL issued this tornado warning at Jan 25, 2010, 5:40 AM EST for Lake County, Volusia County, Florida. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 25, 2010, 5:40 AM EST (10:40 UTC)
Expired
Jan 25, 2010, 6:45 AM EST
In force
65 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Lake County, FL, Volusia County, FL

The radar

The Jacksonville radar (KJAX), 139 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WFUS52 KMLB 251040
TORMLB
FLC069-127-251145-
/O.NEW.KMLB.TO.W.0010.100125T1040Z-100125T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
540 AM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL LAKE COUNTY IN FLORIDA...
  NORTHWESTERN VOLUSIA COUNTY IN FLORIDA...
  THIS INCLUDES THE CITIES OF...PIERSON...ORMOND BEACH...HOLLY
  HILL...BARBERVILLE...

* UNTIL 645 AM EST.

* AT 535 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO 
2       MILES SOUTH   OF LAKE GEORGE...AND 9 MILES SOUTHEAST 
OF        JUNIPER SPRINGS...MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  PIERSON...ELDRIDGE...BARBERVILLE...INTERSTATE 95...AND ORMOND BY    
  THE SEA

THIS STORM IS CAPABLE OF PRODUCING A TORNADO AT ANY TIME. PEOPLE IN
THE PATH OF THIS STORM SHOULD ACT NOW IN ORDER TO PROTECT THEMSELVES.
DO NOT WAIT FOR THE TORNADO TO DEVELOP BEFORE ACTING...YOU MAY NOT
SEE OR HEAR ITS APPROACH. DO NOT GET CAUGHT OFF GUARD!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STRONG BUILDING ON
THE LOWEST FLOOR...IN AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
KEEP AWAY FROM WINDOWS. GET UNDER A WORKBENCH OR OTHER PIECE OF
STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.

EVACUATE MOBILE HOMES OR VEHICLES FOR MORE SUBSTANTIAL SHELTER. IF NO
SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2943 8109 2941 8116 2927 8116 2927 8140
      2940 8142 2938 8147 2934 8166 2931 8168
      2929 8165 2906 8164 2906 8166 2902 8164
      2924 8103 2925 8103 2924 8102 2925 8101
TIME...MOT...LOC 1039Z 235DEG 51KT 2915 8156

$$


MOSES
3 follow-up statements
564 
WWUS52 KMLB 251114
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
614 AM EST MON JAN 25 2010

FLC069-251121-
/O.CAN.KMLB.TO.W.0010.000000T0000Z-100125T1145Z/
LAKE-
614 AM EST MON JAN 25 2010

...THE TORNADO WARNING FOR NORTH CENTRAL LAKE COUNTY IS CANCELLED...

LAT...LON 2925 8101 2924 8102 2925 8103 2924 8103
      2912 8136 2925 8139 2927 8136 2927 8116
      2941 8116 2943 8109
TIME...MOT...LOC 1111Z 259DEG 43KT 2920 8121

$$

FLC127-251145-
/O.CON.KMLB.TO.W.0010.000000T0000Z-100125T1145Z/
VOLUSIA-
614 AM EST MON JAN 25 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM EST FOR NORTH
CENTRAL VOLUSIA COUNTY...

AT 606 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 14 MILES SOUTHWEST OF
TOMOKA ESTATES...OR 7 MILES NORTHEAST OF DE LEON SPRINGS...MOVING 
EAST AT 50 MPH. 

MULTIPLE STORMS WITHIN THIS LINE HAVE CONTINUE TO SHOW STRONG 
ROTATION. ADDITIONAL STORMS WILL MOVE ACROSS THESE SAME LOCATIONS 
WITHIN THE WARNING AREA. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOMOKA 
STATE PARK...ORMOND BEACH...ORMOND BY THE SEA...HOLLY 
HILL...INTERSTATE 95 BETWEEN MILE MARKER 265 AND 278..AND STATE 
ROUTE 40. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2925 8101 2924 8102 2925 8103 2924 8103
      2912 8136 2925 8139 2927 8136 2927 8116
      2941 8116 2943 8109
TIME...MOT...LOC 1111Z 259DEG 43KT 2920 8121

$$


MOSES
937 
WWUS52 KMLB 251129
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
629 AM EST MON JAN 25 2010

FLC127-251145-
/O.CON.KMLB.TO.W.0010.000000T0000Z-100125T1145Z/
VOLUSIA-
629 AM EST MON JAN 25 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM EST FOR NORTH
CENTRAL VOLUSIA COUNTY...

AT 628 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR ORMOND BEACH...
MOVING NORTHEAST AT 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2925 8101 2924 8102 2925 8103 2924 8103
      2917 8124 2927 8126 2927 8116 2941 8116
      2943 8109
TIME...MOT...LOC 1130Z 244DEG 53KT 2928 8102

$$


MOSES
599 
WWUS52 KMLB 251148
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
648 AM EST MON JAN 25 2010

FLC127-251158-
/O.EXP.KMLB.TO.W.0010.000000T0000Z-100125T1145Z/
VOLUSIA-
648 AM EST MON JAN 25 2010

...THE TORNADO WARNING FOR NORTH CENTRAL VOLUSIA COUNTY HAS
EXPIRED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAVE EXITED THE WARNING 
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 2925 8101 2924 8102 2925 8103 2924 8103
      2917 8124 2927 8126 2927 8116 2941 8116
      2943 8109
TIME...MOT...LOC 1129Z 244DEG 53KT 2927 8103

$$


MOSES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jan 25, 2:56 AM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Jan 25, 2:56 AM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...CORRECTED WATCH/WARNING SECTION
NATIONAL WEATHER SERVICE MELBOURNE FL
256 AM EST MON JAN 25 2010

.DISCUSSION...

...BAND OF FAST MOVING STORMS THIS MORNING WITH A THREAT OF SEVERE
WEATHER...

CURRENTLY-THIS MORNING...JET MAX ACROSS THE SOUTHEAST STATES IS
PULLING A SHORTWAVE TROUGH EASTWARD AND LEADING TO AN INCREASE IN
DEEP LAYER WINDS ACROSS THE STATE. THE LATEST CANAVERAL PROFILER
HAS LOW LEVEL SOUTHERLY WINDS AT 40-50 KNOTS. SQUALL LINE TAKING
SHAPE IN THE EASTERN GULF MAY WEAKEN AS IT TRANSITS COOL SHELF
WATERS...BUT THE STRONG SOUTHERLY LOW LEVEL FLOW BLOWING UP THE
PENINSULA WITH DEW POINTS RISING INTO THE UPPER 60S TO AROUND 70
SHOULD HELP TO REINVIGORATE THE LINE AS IT ACCELERATES EASTWARD.
ADDITIONALLY THERE IS GOOD LOW LEVEL CONVERGENCE ALONG THE COLD
FRONT WITH WINDS STAYING BACKED TO THE SOUTH AHEAD OF IT...AND
GUSTY WEST WINDS BEHIND IT ADVECTING IN SHARPLY COOLER/DRIER AIR.
INCREASINGLY FAVORABLE JET DYNAMICS ALSO ARE INDICATED.

FACTORS SEEM TO BE COMING TOGETHER TO BRING A CHANCE OF SEVERE
STORMS THIS MORNING. MODELS SHOW STRONG LOW LEVEL SHEAR SO IN
ADDITION TO STRONG THUNDERSTORM WINDS...ISOLATED TORNADOES MAY
OCCUR. THE MAIN QUESTION IS THE AMOUNT OF INSTABILITY BUT WITH
SUCH STRONG SHEAR IT WILL NOT TAKE MUCH. AS MENTIONED ABOVE WE
HAVE AREAWIDE DEW POINTS IN THE UPPER 60S TO AROUND 70 IN PLACE
AHEAD OF THE LINE AND FORECAST SOUNDINGS INDICATE SOME MID LEVEL
COOLING OCCURRING.

THE SQUALL LINE HAS BEEN MOVING EAST AROUND 15-20 KNOTS...BUT AS
DEEP LAYER WINDS INCREASE...EXPECT IT TO ACCELERATE EASTWARD.
THEREFORE...THE ONSET OF BAD WEATHER LOOKS LIKE IT WILL BE RAPID.
PRESENT INDICATIONS ARE THAT IT WILL REACH NORTHWEST SECTIONS A
LITTLE BEFORE 12Z AND PUSH THROUGH MUCH OF THE AREA BY MIDDAY.

THIS AFTERNOON-TONIGHT...AFTER THE LINE RACES THROUGH...BREEZY
WEST WINDS BRINGING DRIER AIR SHOULD DECREASE CLOUDS DURING THE
AFTERNOON WITH TEMPS IN THE UPPER 60S TO AROUND 70. WEST/NORTHWEST
FLOW TONIGHT WILL USHER IN A MUCH COOLER AIR MASS TONIGHT WITH
LOWS MOSTLY IN THE MID 40S ACROSS THE AREA.

TUE-FRI...THE REMAINDER OF THE WORK WEEK WILL BE QUIET AND DRY AS
THE MID LEVEL EAST COAST TROF LIFTS OUT AND SURFACE HIGH PRESSURE
SETS UP OVER THE DEEP SOUTH AND FL PENINSULA AND OFFSHORE TO OUR
EAST BY LATE WEEK. TUESDAY AND WEDNESDAY WILL BE A FEW DEGREES
COOLER THAN NORMAL WITH HIGH PRESSURE STILL TO OUR WEST AND NW FLOW
CONTINUING OVER THE PENINSULA. TEMPERATURES IN THE MID TO UPPER 60S
ARE EXPECTED BOTH DAYS. THE AIRMASS WILL BEGIN TO MODIFY BY THURSDAY
AS THE HIGH MOVES EAST OF THE REGION AND WINDS BECOME ONSHORE.
STEADY WARM ADVECTION INTO FRI WILL CONTINUE THE MODERATING TREND.

FRI NIGHT-MON...BETTER AGREEMENT BETWEEN THE GFS AND ECMWF ON THE
NEXT TROUGH AND SFC LOW TO MOVE ACROSS THE GULF STATES AND FL.
GFS...AS HAS BEEN ITS CUSTOM WITH THE PAST FEW SYSTEMS...IS ABOUT 6
HOURS SLOWER IN LIFTING THE LOW NE ACROSS GA AND INTO THE ATLANTIC
AND BRINGING THE COLD FRONT THROUGH CENTRAL FL SAT AFTN. MADE LITTLE
CHANGE TO THE PREVIOUS FORECAST AS THE MAIN DETAILS OF THE MODELS
HAVE CHANGED LITTLE WITH THE MODEL RUN. ISOLATED SHOWERS EXPECTED
ACROSS THE AREA BEGINNING FRIDAY NIGHT AS SOUTH-SOUTHEASTERLY FLOW
CONTINUES TO ADVECT MOISTURE ACROSS THE REGION. FRONTAL BOUNDARY
SLIDES THROUGH THE STATE ON SATURDAY...WITH MOISTURE LINGERING INTO
SATURDAY NIGHT. DRY CONDITIONS RETURN SUN AND MON AS ANOTHER AREA OF
HIGH PRESSURE SETS UP OVER THE SOUTHEAST. TEMPERATURES WILL BE
TRICKIER ON SAT AS THE EXACT TIMING OF THE SFC FRONT AND COOL AIR
ADVECTION BEHIND IT WILL DETERMINE HOW MUCH A LOCATION CAN WARM TO.
RIGHT NOW WILL BE LOOKING AT MID 60S NORTH TO UPPER 70S OVER THE
TREASURE COAST. TEMPERATURES WILL RUN A FEW DEGREES BELOW NORMAL ON
SUN AND MON.

&&

.AVIATION...SOME PRE FRONTAL LOW CLOUDS WITH ISOLATED SHOWERS WILL
BRING MVFR CONDITIONS...THEN A BRIEF PERIOD OF INTENSE WEATHER IS
EXPECTED AS THE SQUALL LINE RACES THROUGH IN THE PRE DAWN HOURS IN
THE NORTHWEST AND IN THE LATE MORNING IN THE SOUTH. THE AFTERNOON
WILL HAVE DECREASING CLOUDS WITH GUSTY WEST WINDS TO AROUND 20
KNOTS. DECREASING WINDS THIS EVENING AND CLEAR SKIES.

&&

.MARINE...
***NOTE TO USERS OF BUOY 41009 DATA: A SERVICING MISSION TO REPAIR
NOAA BUOY 41009 IS TENTATIVELY PLANNED FOR WEDNESDAY JANUARY 27TH.***

PRESENTLY WE HAVE STRONG SMALL CRAFT ADVISORY CONDITIONS AND A
SQUALL LINE WILL SWEEP ACROSS THE WATERS THIS MORNING. WEST WINDS
BEHIND THE LINE WILL KEEP CONDITIONS IN THE OPEN ATLANTIC HAZARDOUS
INTO THE AFTERNOON. EXPECT THAT WE CAN DROP BACK TO EXERCISE
CAUTION NEAR SHORE THIS AFTERNOON AND IN THE OFFSHORE LEGS TONIGHT.

TUE-FRI...HIGH PRESSURE MOVING ACROSS THE DEEP SOUTH WILL ALLOW
WINDS TO STEADILY VEER FROM WEST-NORTHWEST ON TUE TO NORTH AND
NORTHEAST WED. HIGH PRESSURE SHIFTING WELL OFFSHORE ON THU SHOULD
ALLOW FOR A 10-15 KNOT SOUTHEAST FLOW TO DEVELOP DURING THE
AFTERNOON. WINDS WILL QUICKLY VEER TO THE SOUTH AND INCREASE BY
THURS NIGHT INTO FRI AS THE GRADIENT TIGHTENS IN ADVANCE OF THE NEXT
FRONTAL SYSTEM. SEAS RUNNING 2-3 FT NEARSHORE AND 3-5 OFFSHORE ON
TUES...LOWERING TO 1-2 FT AND 2-3 FT BY THUR.

&&

.FIRE WEATHER...MUCH DRIER AIR ADVECTING IN THIS AFTERNOON WITH
GUSTY WINDS...BUT THE TRAJECTORY LOOKS TOO MUCH OUT OF THE WEST TO
LOWER RH VALUES BELOW 35 PERCENT.

RH VALUES BELOW 35 PERCENT FOR SEVERAL HOURS ARE FORECAST TUE AND
POSSIBLY IN THE NORTH INTERIOR ON WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  44  65  40 /  40  10   0   0
MCO  72  44  66  41 /  50  10   0   0
MLB  74  45  67  41 /  60  10   0   0
VRB  75  44  67  41 /  60  10   0   0
LEE  70  42  65  40 /  40  10   0   0
SFB  74  42  68  41 /  40  10   0   0
ORL  71  45  66  43 /  50  10   0   0
FPR  74  47  67  41 /  70  10   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
     LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...LASCODY
LONG TERM....MOSES
Hazardous weather outlook, Jan 25, 3:25 AM EST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
325 AM EST MON JAN 25 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-252000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
325 AM EST MON JAN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA BY THIS AFTERNOON
AND BE PRECEDED BY A FAST MOVING SQUALL LINE. VERY STRONG WINDS IN
THE ATMOSPHERE WILL BRING A THREAT OF SEVERE WEATHER TO MUCH OF
EAST CENTRAL FLORIDA...MAINLY DURING THE MORNING HOURS.
INSTABILITY WILL BE LIMITED BUT DAMAGING STRAIGHT LINE WINDS ARE
POSSIBLE AND A THREAT FOR ISOLATED TORNADO FORMATION ALSO EXISTS.

PEOPLE SHOULD MONITOR THE LATEST WEATHER AND HAVE A PLAN OF ACTION
IF WARNINGS ARE ISSUED.

...MARINE THUNDERSTORM GUST IMPACT...
A SQUALL LINE MOVING QUICKLY ACROSS THE WATERS WILL BRING A THREAT
OF STRONG WIND GUSTS OF 35 KNOTS OR GREATER...MAINLY THIS MORNING.

...WATERSPOUT IMPACT...
A FEW STORMS MAY ALSO PRODUCE WATERSPOUTS THIS MORNING.

...WIND AND SEA IMPACT...
STRONG AND GUSTY SOUTH WINDS THIS MORNING WILL BECOME WEST BY
AFTERNOON AND SHOULD DECREASE A LITTLE. HAZARDOUS BOATING
CONDITIONS WILL EXIST OVER ALL OF THE WATERS THIS MORNING AND
ACROSS THE OFFSHORE ZONES DURING THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
DRIER AIR MOVING DOWN THE PENINSULA WILL PRODUCE LOW RELATIVE
HUMIDITY CONCERNS TUESDAY AND POSSIBLY AGAIN ACROSS THE NORTH
INTERIOR ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER THIS MORNING AND
SELF ACTIVATE IF NEEDED.

LASCODY

In the hours before

Special weather statement, Jan 25, 4:55 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
455 AM EST MON JAN 25 2010

FLZ041-044>046-053-141-144-147-251145-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE
COUNTY-
455 AM EST MON JAN 25 2010

...SQUALL LINE WITH STRONG STORMS MOVING INTO EAST CENTRAL FLORIDA...

AT 450 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG STORMS STRETCHING FROM OCALA SOUTHWEST INTO THE TAMPA
BAY REGION...MOVING EAST AT 40 MPH.

THIS LINE OF STRONG STORMS WILL MOVE INTO LAKE AND INTERIOR VOLUSIA
COUNTIES BY 530 AM...AND INTO THE ORLANDO METRO BY 630 AM. DAMAGING
WIND GUSTS IN EXCESS 55 MPH CAN BE EXPECTED WITH STORMS IN THIS
LINE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS SQUALL
LINE...AND TORNADOES MAY DEVELOP ANYWHERE ALONG THIS LINE.

SEEK SHELTER AS THIS LINE APPROACHES YOUR AREA...AND STAY ALERT FOR
WARNINGS AS THIS LINE MOVES INTO YOUR AREA.

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 2:47 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Jan 25, 4:59 AM ESTTornado WarningMLBLake61 min
Jan 25, 6:06 AM ESTSpecial Marine WarningMLB114 min
Jan 25, 7:05 AM ESTTornado WarningMLBBrevard, Seminole, Volusia40 min
Jan 25, 7:11 AM ESTSpecial Marine WarningMLB2 hr
Jan 25, 8:32 AM ESTSpecial Marine WarningMLB77 min
Jan 25, 10:27 AM ESTSmall Craft AdvisoryMLB6 hr
Jan 25, 11:27 AM ESTSpecial Marine WarningMLB2 hr
Jan 25, 1:26 PM ESTSpecial Marine WarningMLB94 min
Jan 25, 2:39 PM ESTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia36 hr
Jan 25, 2:39 PM ESTRed Flag WarningMLBLake, Orange, Osceola, Seminole, Volusia3 hr

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.